MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. CHEMOLOCK¿ BAG SPIKE WITH ADDITIVE PORT, DRY SPIKE; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. CHEMOLOCK¿ BAG SPIKE WITH ADDITIVE PORT, DRY SPIKE; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Catalog Number CL-12
Medical Device Problem Codes Disconnection (1171); Fluid/Blood Leak (1250)
Health Effect - Clinical Code Chemical Exposure (2570)
Date of Event 10/29/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has been requested for evaluation.It has not been received.The investigation is pending.
 
Event or Problem Description
A complaint was received with regards to a chemolock bag spike with additive port, dry spike in which it was reported that there was a chemo spill.The event occurred when the rn attempted to hang the bag.The rn spilled chemo agent over her arm while wearing personal protective equipment (ppe).There was no patient harm.
 
Additional Manufacturer Narrative
One used chemolock¿ bag spike w/additive port, dry spike, one used 0.9% sodium chloride 250ml bag, one used extension set, one used chemolock connector was received for evaluation.The device was visually inspected.There were no anomalies noted upon visual inspection.The sample was pressure leak tested at 25psi with no leaks observed.The reported complaint of the bag spike disconnecting could not be confirmed.The spike was measured and was within the dimensional specifications.The returned sample was tested and was within product specifications.A device history review (dhr) lot # review could not be conducted because no lot number was identified.D9 - date returned to mfg: 11/18/2025.

Brand Name
CHEMOLOCK¿ BAG SPIKE WITH ADDITIVE PORT, DRY SPIKE
Common Device Name
CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key23543361
Report Number9617594-2025-02160
Device Sequence Number18544212
Product Code ONB
UDI-Device Identifier00887709056978
UDI-Public00887709056978
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K131549
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCL-12
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/29/2025
Supplement Date Received by Manufacturer12/29/2025
Initial Report FDA Received Date11/13/2025
Supplement Report FDA Received Date01/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNSPECIFIED CHEMO INFUSATE, MFR UNK
Patient SexUnknown